# SDR GTIA2025121139197

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 55,425 hours, 25,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 28634
- Condition: Inoperative
- Location: Zone 200
- Part time: 18,575 hours, 8,699 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R/R AFT MEGAPHONE IAW SPIRIT AIRLINES DRAWING A320-EMER EQUIP REV 7
